Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 29, NWS Gaylord, MI

June 27, 2007Alcona County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 27, 2007, 2:25 PM EDT for Alcona County, Michigan. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 2:25 PM EDT (18:25 UTC)
Expired
Jun 27, 2007, 3:30 PM EDT
In force
65 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Alcona County, MI

The radar

The NCL Michigan radar (KAPX), 104 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:41 PM EDTTSTM WND DMGMikado, MIA FEW POWERLINES DOWN AROUND THE CITY OF MIKADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 6.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1398 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 271825
SVRAPX
MIC001-271930-
/O.NEW.KAPX.SV.W.0029.070627T1825Z-070627T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
225 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALCONA COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 330 PM EDT

* AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF MIKADO...OR
  ABOUT 5 MILES EAST OF GLENNIE...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIKADO...
  LINCOLN...
  HARRISVILLE...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4467 8361 4452 8366 4452 8333 4461 8332
      4469 8329

$$

LAWRENCE
5 follow-up statements
000 
WWUS34 KAPX 271833
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
233 PM EDT WED JUN 27 2007

MIC001-271930-
/O.CON.KAPX.SV.W.0029.000000T0000Z-070627T1930Z/
ALCONA MI-
233 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR ALCONA COUNTY...

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MIKADO...OR ABOUT 9
MILES EAST OF GLENNIE...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIKADO...

ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM 
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY 
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4465 8357 4451 8358 4452 8333 4461 8332
      4465 8333

$$

LAWRENCE
000 
WWUS34 KAPX 271849
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
249 PM EDT WED JUN 27 2007

MIC001-271930-
/O.CON.KAPX.SV.W.0029.000000T0000Z-070627T1930Z/
ALCONA MI-
249 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR ALCONA COUNTY...

AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER FAR SOUTHEASTERN 
ALCONA COUNTY...OR ABOUT 7 MILES SOUTHWEST OF HARRISVILLE...MOVING 
EAST AT 25 MPH.

THIS STORM IS WEAKENING QUICKLY...BUT REMAINS CAPABLE OF PRODUCING 
STRONG WIND GUSTS.

LAT...LON 4465 8344 4452 8340 4452 8333 4461 8332
      4464 8332

$$

LAWRENCE
000 
WWUS34 KAPX 271900
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
258 PM EDT WED JUN 27 2007

MIC001-271930-
/O.CON.KAPX.SV.W.0029.000000T0000Z-070627T1930Z/
ALCONA MI-
258 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR ALCONA COUNTY...

AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF
LINCOLN...OR ABOUT 8 MILES SOUTH OF THE TOWN OF HUBBARD LAKE...MOVING
SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLN...
  MIKADO...
  HARRISVILLE...

THE INITIAL THUNDERSTORM AROUND MIKADO HAS WEAKENED CONSIDERABLY...BUT
ADDITIONAL SEVERE THUNDERSTORMS HAVE DEVELOPED OVER NORTHEASTERN
PORTIONS OF THE COUNTY.

LAT...LON 4482 8356 4469 8356 4452 8340 4465 8330
      4480 8331

$$

LAWRENCE
000 
WWUS34 KAPX 271916
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
315 PM EDT WED JUN 27 2007

MIC001-271930-
/O.CON.KAPX.SV.W.0029.000000T0000Z-070627T1930Z/
ALCONA MI-
315 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR ALCONA COUNTY...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LINCOLN...OR ABOUT 9
MILES NORTHWEST OF HARRISVILLE...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIKADO...
  HARRISVILLE...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. IF 
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY 
LIGHTNING.

LAT...LON 4482 8356 4469 8356 4452 8355 4452 8340
      4452 8332 4465 8330 4480 8331

$$

LAWRENCE
000 
WWUS34 KAPX 271931
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
331 PM EDT WED JUN 27 2007

MIC001-271941-
/O.EXP.KAPX.SV.W.0029.000000T0000Z-070627T1930Z/
ALCONA MI-
331 PM EDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR ALCONA COUNTY HAS EXPIRED...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

ADDITIONAL STRONG STORMS ARE MOVING THROUGH THE AREA...WHICH WILL BE 
CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL. STAY TUNED 
TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL 
WARNINGS.

LAT...LON 4482 8356 4469 8356 4452 8355 4452 8340
      4452 8332 4465 8330 4480 8331

$$

LAWRENCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:20 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 27, 1:20 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
120 PM EDT WED JUN 27 2007

.AVIATION...COLD FRONT WILL SLIDE ACROSS NORTHERN LOWER MI DURING
THE REMAINDER OF THE AFTERNOON. THE FRONT HAS ALREADY CLEARED KTVC
AND KPLN AND WILL PASS THROUGH KAPN OVER THE NEXT FEW HOURS.
THUNDERSTORMS WILL REMAIN IN THE VICINITY OF KAPN UNTIL THE FRONT
PASSES THE AIRPORT IN A FEW HOURS. DRIER AIR WILL MOVE INTO NORTHERN
LOWER IN THE WAKE OF THIS FRONT FOR THE REMAINDER OF THIS AFTERNOON
AND INTO THE EVENING. MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF
THUNDERSTORM ACTIVITY.

KAS

&&

.UPDATE...ISSUED AT 1035 AM EDT WED JUN 27 2007...

GOING FORECAST IS FOR SCATTERED THUNDERSTORMS OVER MOST OF THE
FORECAST AREA THIS MORNING WITH THUNDERSTORMS BECOMING MORE NUMEROUS
IN THE SE PORTION OF THE FORECAST AREA FOR THE AFTERNOON. THIS LOOKS
GOOD SO FAR WITH THE COLD FRONT HAVING MOVED THROUGH PORTIONS OF E
UPPER AND N LAKE MICHIGAN. A SHOWER FORMED ON THE FRONT OVER LAKE
MICHIGAN EARLIER, BUT HAS SINCE FALLEN APART. HOWEVER, THE
INSTABILITY LOOKS LIKE IT WILL BE ABLE TO OVERCOME THE CAP THIS
AFTERNOON AS THE SE WILL CONTINUE TO WARM, PRIOR TO THE FRONT
GETTING INTO THE SE COUNTIES. MAIN THREAT THAT WE ARE SEEING IS WIND
AND HEAVY RAIN.

WIND - WITH THE 700-500 MB DEWPOINT DEPRESSION ARE AROUND 10C ENOUGH
ENTRAINMENT THAT WOULD BE ABLE TO GET SOME MICROBURSTS WITH THE
STORMS.

HEAVY RAIN - PW WATER IS EXPECTED TO BE AROUND 1.6 AND THE FZL IS
AROUND 14500 FT. WIND PROFILES, WHILE NOT FAVORABLE FOR ORGANIZED
SVR STORMS, ARE UNIFORM IN DIRECTION AND SPEED WITH THE 850 MB
WINDSPEED AROUND 25-30 KTS AND THE 700 AND 500 MB WINDSPEEDS AROUND
25 KTS.

&&

.PREV DISCUSSION... /ISSUED 337 AM EDT WED JUN 27 2007/

DISCUSSION...MORE OR LESS TYPICAL SUMMERTIME PATTERN HAS SET UP
ACROSS NORTH AMERICA...BROAD UPPER RIDGING ACROSS THE SOUTHEAST
AND SOUTHERN PLAINS...MAIN WESTERLIES TO THE NORTH WITH A
DISTURBANCE RIPPLING ACROSS THE CANADIAN PRAIRIES. BROAD UPPER LOW
WAS OUT ACROSS THE EASTERN PACIFIC. CENTRAL CANADIAN SHORT WAVE
TROUGH WILL PASS NORTH OF THE GREAT LAKES TODAY AND DEEPEN AS IT
MOVES INTO EXISTING WEAKNESS ACROSS QUEBEC. THIS EVOLUTION ACTING
IN CONCERT WITH RISING HEIGHTS ACROSS THE WEST WILL BRING SOME
HEIGHT FALLS AND A PERIOD OF NORTHWESTERLY FLOW ALOFT INTO THE
REGION...AND ALLOW A RESPITE FROM THE WARM AND MUGGY WEATHER OVER
THE PAST SEVERAL DAYS (PERHAPS FOR AN EXTENDED PERIOD OF TIME). IN
THE NEAR TERM...COLD FRONT ASSOCIATED WITH AFOREMENTIONED SHORT
WAVE TROUGH FORECAST TO SWEEP ACROSS THE STATE TODAY WITH ITS
ATTENDANT COOLER AND DRIER AIR BEHIND IT. PRECIPITATION EVOLUTION
AHEAD OF THE BOUNDARY TODAY WILL BE THE MAIN WEATHER ISSUE THIS
FORECAST CYCLE.

TODAY/TONIGHT...MIDNIGHT SURFACE ANALYSIS SHOWS APPROACHING COLD
FRONT LYING ACROSS WESTERN UPPER/NORTHWEST WI/CENTRAL IA.
IMPRESSIVE LOW LEVEL MOISTURE SURGE AHEAD OF THIS BOUNDARY...
SURFACE DEW POINTS WELL INTO THE 60S/NEAR 70...850MB DEW POINTS
12-16C ACROSS THE WESTERN GREAT LAKES. THIS WAS CONTRIBUTING TO
SOME NICE INSTABILITY ON 00Z SOUNDINGS AT APX AND GRB (MLCAPE NEAR
2500 J/KG...PW 1.25-1.75 INCHES). MUCH OF THE INSTABILITY AT APX
WAS NEAR SURFACE BASED...BETTER AXIS OF ELEVATED CAPE (AROUND 2000
J/KG FROM 900MB) WAS UPSTREAM ACROSS WI/EASTERN IA CLOSER TO LOW
LEVEL THETA-E RIDGE. MAIN BELT OF WESTERLIES NORTH OF THE GREAT
LAKES KEEPING STRONGER DYNAMICS TO THE NORTH AS WELL...WATER VAPOR
IMAGERY SHOWS A SMALL VORTICITY CENTER OVER NORTHERN IN BUT NOT
LIKELY TO HAVE AN IMPACT ON NORTHERN MI.

COLD FRONT STILL ON TARGET TO MOVE INTO WESTERN PORTIONS OF THE
FORECAST AREA BY MID MORNING...THEN SAG SOUTHEAST ACROSS THE LOWER
PENINSULA AS THE DAY WEARS ON...LIKELY SLOWING AS IT MOVES INTO
WEAKER FLOW ALOFT. BOUNDARY WILL LIKELY GET HUNG UP ACROSS
CENTRAL/SOUTHERN LOWER MI THIS EVENING UNTIL A SECONDARY PUSH OF
COOLER AIR ASSOCIATED WITH MAIN HEIGHT FALLS ARRIVES OVERNIGHT AND
PROVIDES THE IMPETUS TO SHOVE THE FRONT INTO THE OHIO VALLEY.
SCATTERED CONVECTION WILL CONTINUE TO DEVELOP (MOSTLY ELEVATED)
ALONG COLD FRONT EARLY THIS MORNING AS IT PRESSES ACROSS WI...
EARLIER ORGANIZED CONVECTION ACROSS NORTHERN WI/WESTERN UPPER
WEAKENING AS IT MOVES INTO A MORE WEAKLY SHEARED ENVIRONMENT.
BETTER INSOLATION/SURFACE BASED INSTABILITY DEVELOPMENT SHOULD
OCCUR ACROSS SOUTHEAST HALF OF THE FORECAST AREA TODAY PRIOR TO
THE COLD FRONT SLICING THROUGH...ANTICIPATING INSTABILITY VALUES
SIMILAR TO TODAY (MLCAPE 2000-2500 J/KG). WEAK SHEAR WILL LIMIT
THE SEVERE THREAT IN GENERAL (0-6KM BULK SHEAR GENERALLY AOB
20KTS)...SOUTHERN PERIPHERY OF STRONGER 700-500MB MID LEVEL FLOW
DOES EDGE INTO NORTHERN LOWER DURING THE AFTERNOON SO SOME
POSSIBILITY OF MORE ORGANIZED CONVECTION IF THIS SHEAR CAN
INTERACT WITH BETTER INSTABILITY. GIVEN DEGREE OF INSTABILITY AND
MID LEVEL DRY AIR/STEEPER LAPSE RATES SOME THREAT FOR HAIL AND
GUSTY WINDS ALONG WITH LOCALLY HEAVY RAINFALL RATES. PRECIPITATION
THREAT EXPECTED TO WANE TONIGHT AS FRONT PUSHES SOUTH AND DRIER
AIR SPREADS INTO THE AREA. CURRENT FORECAST HAS THINGS COVERED
PRETTY WELL...WILL TAKE A STAB AT REFINING TIMING A BIT AS AREAS
CLOSER TO SAGINAW BAY MAY STAY DRY THROUGH THE MORNING HOURS.

THURSDAY...HIGH PRESSURE BUILDS IN FROM THE NORTHWEST AS COOLER AIR
SLIDES INTO THE WESTERN GREAT LAKES. A QUIET PERIOD EXPECTED WITH
TEMPERATURES RUNNING NEARLY 10 DEGREES BELOW LATE JUNE NORMALS
WITH MANY LOCALES LIKELY STRUGGLING TO PASS THE 70 DEGREE MARK.

MARINE ISSUES...WINDS WILL SHIFT FROM SOUTH/SOUTHWEST AROUND TO
NORTHWEST WITH FRONTAL PASSAGE TODAY...AND EVENTUALLY MORE NORTHERLY
OVERNIGHT. SOUTH BREEZES HAVE PICKED UP ON LAKE MICHIGAN EARLY
THIS MORNING AHEAD OF THE FRONT...PUSHING SMALL CRAFT CRITERIA SO
MAY HAVE TO CARRY AT LEAST A MORNING ADVISORY ON LAKE MICHIGAN
PRIOR TO FRONTAL PASSAGE. SOME CONTINUED FOGGY/HAZY CONDITIONS TO
START THE DAY UNTIL DRIER AIR FILTERS IN BEHIND THE FRONT.  COLD
ADVECTION BEHIND FRONT LOOKS TO BE SUFFICIENT ENOUGH TO ALLOW FOR
AT LEAST A SHALLOW MIXED LAYER TO DEVELOP OVER INCREASINGLY WARMER
LAKE WATERS OVERNIGHT. THIS MAY ALSO RESULT IN MARGINAL SCA
CONDITIONS OVERNIGHT...POSSIBLY AIDED ON WHITEFISH BAY BY STRONGER
ISALLOBARIC COMPONENT ASSOCIATED WITH MAIN PUSH OF COOLER AIR INTO
THE FORECAST AREA. WEAKENING GRADIENT LATER THURSDAY MAY ALLOW FOR
MORE LAKE BREEZE COMPONENTS TO TAKE OVER DURING THE AFTERNOON.

FRIDAY THROUGH SUNDAY...NO MAJOR CHANGES PLANNED TO A DRY WEEKEND
FORECAST AS SURFACE RIDGING CONTINUES TO HOLD FIRM WHILE TEMPERATURES
REMAIN COOL ON BACKSIDE OF UPPER TROUGH OVER EASTERN CANADA AND
NEW ENGLAND.

JPB

&&

.APX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 27, 11:45 AM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1145 AM EDT WED JUN 27 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-281000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
1145 AM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY ACROSS NORTHERN MICHIGAN.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTH OF M-32
DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH PENNY SIZED
HAIL AND DAMAGING WIND GUSTS THE MAIN THREAT. THE POTENTIAL FOR
THUNDERSTORMS SHOULD END BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

NORTHERN LOWER MICHIGAN SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EARLY EVENING.

JPB/LUTZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:31 PM EDTSpecial Marine WarningAPX89 min
Jun 27, 3:33 PM EDTSevere Thunderstorm WarningAPXIosco40 min
Jun 27, 3:53 PM EDTSpecial Marine WarningAPX2 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.